Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online
Ask a Urologist   »  

What causes difficulty in passing urine?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hi I am a 22 year old Male about 170lbs 6'4" tall and I use methamphetamine by smoking it out of an "oil burner" or glass pipe multiple times a day. Estimated intake is about 2 grams daily sometimes insuffilated intranasally rather than smoked but usually smoked. I noticed recently that urinating feels rather "over-pressurized" or blocked in some sense. I can ease this rather easily by lifting up on my testicles and it causes very little discomfort. However after completing the urination process I still have the mild sensation that I have to continue and when I lift my testicles or massage underneath my testicles I release a thick white odorless discharge much like semen and after the discharge the urination sensation subsides any idea what could be the matter?
Posted Mon, 24 Mar 2014 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 52 minutes later
Brief Answer: Stricture or diverticulum------------------------- Detailed Answer: Welcome to the forum. It is unrelated to the drug use. It could be either narrowing of the urethra called stricture or out-pouching called diverticulum. You need to consult a urologist, get examined, do basic urine analysis and---- possibly do--- 1. Uroflowmetry - a simple test to check urine flow per second. 2. Urethrogram- by injecting contrast agent in the urethra - a diagnosis can be obtained. Hope I have made you understand a bit. Let me know if I can assist you further. Truly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor